CSpace
REMARKS ON THE DECAY OF FOURIER COEFFICIENTS TO SOLUTIONS OF NAVIER-STOKES SYSTEM
Deng, Wen1,2; Paicu, Marius3; Zhang, Ping1,2,4
2022-03-01
Source PublicationPROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
ISSN0002-9939
Volume150Issue:3Pages:1223-1234
AbstractWe first investigate the large time decay of the Fourier coefficients to the global mild solution of Navier-Stokes system with periodic boundary condition and with small enough initial data. In particular, this result ensures the fast decay of Fourier coefficients to any global solution u is an element of C([0, infinity[; (H)over dot(1/2)(T-3)) of Navier-Stokes system. Then we extend this result to Navier-Stokes system with an additional low frequency damping term in the whole space. Finally, we prove that the radius of analyticity R(t) to this modified system with small initial data in (H)over dot(1/2)(R-3) is bounded from below by a positive constant times t, which makes sharp contrast with the corresponding result for the classical Navier-Stokes system that R(t)t(-1/2) is bounded from below by a positive constant.
KeywordRadius of analyticity Navier-Stokes equations
DOI10.1090/proc/15755
Indexed BySCI
Language英语
Funding ProjectK. C. Wong Education Foundation ; NSF of China[11731007] ; NSF of China[12031006] ; NSF of China[11688101]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000770070100026
PublisherAMER MATHEMATICAL SOC
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/60170
Collection中国科学院数学与系统科学研究院
Corresponding AuthorDeng, Wen
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100049, Peoples R China
2.Chinese Acad Sci, Hua Loo Keng Key Lab Math, Beijing 100049, Peoples R China
3.Univ Bordeaux, Inst Math Bordeaux, F-33405 Talence, France
4.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China
Recommended Citation
GB/T 7714
Deng, Wen,Paicu, Marius,Zhang, Ping. REMARKS ON THE DECAY OF FOURIER COEFFICIENTS TO SOLUTIONS OF NAVIER-STOKES SYSTEM[J]. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,2022,150(3):1223-1234.
APA Deng, Wen,Paicu, Marius,&Zhang, Ping.(2022).REMARKS ON THE DECAY OF FOURIER COEFFICIENTS TO SOLUTIONS OF NAVIER-STOKES SYSTEM.PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,150(3),1223-1234.
MLA Deng, Wen,et al."REMARKS ON THE DECAY OF FOURIER COEFFICIENTS TO SOLUTIONS OF NAVIER-STOKES SYSTEM".PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY 150.3(2022):1223-1234.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Deng, Wen]'s Articles
[Paicu, Marius]'s Articles
[Zhang, Ping]'s Articles
Baidu academic
Similar articles in Baidu academic
[Deng, Wen]'s Articles
[Paicu, Marius]'s Articles
[Zhang, Ping]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Deng, Wen]'s Articles
[Paicu, Marius]'s Articles
[Zhang, Ping]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.